Faltung hypersingulärer Integraloperatoren.
Mathematische Annalen, Tome 248 (1980), pp. 19-46
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
integrable distribution, convolution of hypersingular integral kernels with distributions, Euclidean pseudo function, Riesz Kernel, Fourier exchange theorem
@article{MAN_1980__248_163366,
author = {Norbert Ortner},
title = {Faltung hypersingul\"arer {Integraloperatoren.}},
journal = {Mathematische Annalen},
pages = {19--46},
year = {1980},
volume = {248},
zbl = {0412.46036},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__248_163366/}
}
Norbert Ortner. Faltung hypersingulärer Integraloperatoren.. Mathematische Annalen, Tome 248 (1980), pp. 19-46. http://geodesic.mathdoc.fr/item/MAN_1980__248_163366/